... Hi, I am new to this board. I have read all your posts with great interest, as I think I have a thyroid problem. I have been having night sweats. ... (321 replies)
... Hi Nessa, I am so glad you responded to my message. ... (14 replies)
... opthamologist proved her wrong. Hashi's can affect the heart.. especially if you are not optimally treated. I wasn't treated at all. ... (10 replies)
... Hello, this is my first post to these boards. ... (5 replies)
... None if the dose is right. Like any other hormone therapy, too little has little or no effect and too much can cause hyperthyroidism symptoms. ... (5 replies)
... systemic corticosteroid treatment, too rapid a decrease in systemic corticosteroids may cause exacerbation of their symptoms. ... (1 replies)
... It is possible that the 75 mcgs is shutting down the thyroid and you need to up your dosage. ... (12 replies)
All times are GMT -7. The time now is 04:40 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!